# SDR AALA20120618006

- Difficulty date: June 2, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N621AM
- Make and model: Boeing 757223
- Aircraft serial: 24579
- Aircraft time: 68,938 hours, 24,105 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM 1640 AT SCREW HOLES.  ACCOMPLISHED SPLICE REPAIR PER EA B757-53-024162.
